| Model Number |
VTICM5 12.1 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_ 12.1 implantable collamer lens of diopter -9.5/3.5/080 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault with rotation.The problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4-a6: unk.Claim # (b)(4).